# SDR UALA2012080604184

- Difficulty date: August 5, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N506UA
- Make and model: Boeing 757222
- Aircraft serial: 24627
- Aircraft time: 71,157 hours, 26,706 cycles
- Engine: Pwa PW2037
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR HAS PREVIOUS BLEND AREA ON EXTERIOR SKIN 12 INCHES FROM BOTTOM AND 10 INCHES FROM TRAILING EDGE.  REMOVED DAMAGED AREA, FABRICATED AND INSTALLED REPAIR PARTS PER SRM 52-30-01 REPAIR 4.
